Previous |  Up |  Next

Article

References:
[1] J. Džurina: Comparison theorems for ODEs. Math. Slovaca 42 (1992), 299–315. MR 1182960
[2] T. A. Chanturija and I. T. Kiguradze: Asymptotic properties of solutions of nonautonomous ordinary differential equations. Nauka, Moscow, 1990. (Russian)
[3] P. Hartman and A. Wintner: Linear differential and difference equations with monotone solutions. Amer. J. Math. 75 (1953), 731–743. MR 0057404
[4] I. T. Kiguradze: On the oscillation of solutions of the equation ${}^mu/t^m + a(t)|u|^n\* u = 0$. Mat. Sb 65 (1964), 172–187. (Russian) MR 0173060 | Zbl 0135.14302
[5] I. T. Kiguradze: Some singular boundary value problems for ordinary differential equations. University Press, Tbilisy, 1975. (Russian) MR 0499402
[6] Y. Kitamura and T. Kusano: Nonlinear oscillation of higher-order functional differential equations with deviating arguments. J. Math. Anal. Appl. 77 (1980), 100–119. MR 0591264
[7] T. Kusano and M. Naito: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 3 (1981), 509–532. MR 0620288
[8] J. Ohriska: Oscillation of differential equations and v-derivatives. Czech. Math. J. 39 (1989), 24–44. MR 0983481 | Zbl 0673.34044
[9] Ch. G. Philos and Y. G. Sficas: Oscillatory and asymptotic behavior of second and third order retarded differential equations. Czech. Math. J. 32 (1982), 169–182. MR 0654054
[10] K. Tanaka: Asymptotic analysis of odd order ordinary differential equations. Hiroshima Math. J. 10 (1980), 391–408. MR 0577867 | Zbl 0453.34033
Partner of
EuDML logo